# SDR USAA2014102700019

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 42,907 hours, 15,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100029035
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG EXIT SIGN INSTALLED ABOVE DOOR 1L.  INSTALLED CORRECT LED STYLE EXIT LENS AT 1L DOOR AS REQUIRED.
